Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On Bystolic for high BP, had a weird feeling of bubbles streaming back and forth, burning feeling on deep breathing. Help?

I am 27 and was diagnosed with high blood pressure about 2 years ago. I am now taking Bystolic and I haven t had any crazy heart palpitations since. Last week I had a weird feeling of bubbles streaming back and forth and this week I feel like there is a giant bubble right in the middle. There is a really deep burning feeling when I breathe deep or turn to my right.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello dear..
dont get worry. i want to stress on two things..
first.. this is not the usual age for hypertension( essential)..thats why get complete check up to rule out secondary cause for hypertension..
second your problem looks more likely gastritis or functional dyspepsia
consult one physician or cardiologist
take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor